# SDR DALA2023051103725

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 SECONDARY NRC. IN REFERENCE TO AMDS 5200-4525 LOW PRESSURE (0 PSI) ON 1R EMERGENCY POWER RESERVOIR. CORRECTIVE ACTION: SUMMARY OF NRC 00808: 1R EMERGENCY POWER RESERVOIR WAS REPLACED BY SERVICEABLE RESERVOIR ASSY PER B757-200 AMM 51-11-30. (2759596)
